# SDR CALA2025052905081

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 66,885 hours, 29,592 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000300900
- Part serial: NA
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TOP SKIN HAS A WATER INGRESS INDICATION 109 IN FR OM INBD, 15.5 IN FROM TE, 1"DIA.  DRILLED WITNESS HOLES ON R/H ELEVATOR UPPER SKIN 109IN FROM I/B 15.5IN FROM T/E 1.5IN DIA IAW A319 AMM 55-20-00-200-006-A01 ZONE A.FOUND NO LIQUID. REPAIRED IAW A319 SRM 55-21-11-300-004 CATEGO RY A REPAIR.
